# SDR ASAA2021042634682

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 52,103 hours, 15,380 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Condition: Malfunctioned
- Location: Captains
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FALSE RADAR RETURNS APPEARING ON CAPTAIN'S RADAR. F/O'S RADAR DOESN'T SHOW SAME RETURNS. GROUNDED - YES. ONLY CAPTAIN'S SIDE REPORTED AT FAULT, NOT F/O'S SIDE. RADAR SYSTEM CHECKED GOOD ON GROUND IAW B737-800 AMM 34-43-00-710-802. PERFORMED DEU #1 BITE CHECK IAW AMM 31-62-00/501, OPS CHECK GOOD. GROUND FUNCTIONAL CHECK ETOPS CHECK FOR RADAR SYSTEM GOOD IAW AMM 34-43-00-710-802. RE-RACKED DEU #1 AS PART OF RESETTING SYSTEM. LLLM TEST FOR DEU GOOD IAW AMM LRU REPLACEMENT TEST 22-11 TASK 802. AIRCRAFT REMAINS AUTOLAND AND HGS CAT III QUALIFIED. DEU #1 AND CAPTAIN'S RADAR DISPLAY CURRENTLY WORKING IAW AMM 31-62-00/501 AND 34-43-00.
